| Model Number |
DRIVER, T10 HEXALOBE, BEVELED FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the screw removal surgery, the device broke while attempting to remove 3.5 mm beveled screws.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.Visual evaluation of the received driver revealed that parts of the hex had been broken off.The broken fragments had not been returned with the device.Functional testing was not performed due to the observed damage at the hex.The most likely cause is attributed to user error of the device due to over-torquing/over-engaging the driver within the screw head.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The reported event was confirmed.Visual evaluation of the received driver revealed that parts of the hex had been broken off.The broken fragments had not been returned with the device.Functional testing was not performed due to the observed damage at the hex.The most likely cause is attributed to user error of the device due to over-torquing/over-engaging the driver within the screw head.